Alert archive / Louisiana / Special Weather Statements in 2016
Special Weather Statement, NWS Shreveport, LA
NWS Shreveport, LA issued this special weather statement at May 26, 2016, 7:21 PM CDT for Caldwell Parish, Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 7:21 PM CDT (00:21 UTC)
- Expired
- May 26, 2016, 8:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Shreveport, LA
County Caldwell Parish, LA
The radar
The Ft Polk radar (KPOE), 144 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 0.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2411 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.0
The text
As transmitted.
037
WWUS84 KSHV 270021
SPSSHV
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
721 PM CDT THU MAY 26 2016
LAZ014-021-270100-
OUACHITA LA-CALDWELL LA-
721 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL AND SOUTH CENTRAL
OUACHITA PARISHES UNTIL 800 PM CDT...
AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CLARKS...OR NEAR COLUMBIA...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...CLARKS...GRAYSON...LUNA...FONDALE...VIXEN...BOSCO...
RIVERTON AND KELLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3208 9190 3209 9191 3207 9193 3206 9191
3193 9199 3193 9210 3200 9231 3215 9231
3243 9222 3235 9201 3228 9203 3227 9199
3223 9201 3221 9199 3219 9201 3220 9197
3217 9198 3216 9190 3212 9188 3212 9187
TIME...MOT...LOC 0021Z 203DEG 29KT 3203 9214
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this special weather statement went out at May 26, 7:17 PM CDT, 4 minutes earlier.
Area forecast discussion, May 26, 7:17 PM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 717 PM CDT THU MAY 26 2016 The swath of showers and a few embedded thunderstorms continue to slowly shift East Southeast with time. Heaviest rainfall amounts today have occurred across northeast Texas and deep East Texas, with deep East Texas still experiencing moderate rainfall this evening. However, rainfall rates have slowed down a bit. Have therefore increased pops to likely category to reflect latest radar trends, with best pops shifting South and East throughout the night. && .PREV DISCUSSION... /issued 654 PM CDT THU MAY 26 2016/ AVIATION... Main axis of precip over NW LA and extreme Eastern TX... is widespread rain with just a few embedded tstms as stg storms over SE TX and SW LA have cut off the gulf inflow needed for deeper convection. most of this precip has moved east of ktyr and kggg and remaining South of ktxk. Isold stgr convection farther East will affect both the keld and the kmlu terminals 00-02z...with heavy rainfall and stg gusty winds possible near cells. Klfk is catching some stgr tstms sneaking into area from SE TX. Expecting both isold storms and larger area of rain to both diminish around 02-03z this eve. Mostly mid lvl clouds to prevail once convection diminishes. By around 27/07-08z, low clouds returning to East TX and these mostly mvfr decks to spread eastward btwn 27/12-14z. south winds overnight at least 5 to 10 kts....with S-SE winds currently over ktyr and kggg at 15 to 20kts, gusting over 30 kts. Scattered or possibly greater coverage of convection expected to begin over NE TX after 27/14z. S-SE winds back up to 15 to 20 kts areawide and may gust in excess of 35 kts over portions of NE TX. wind gusts in storms could even be stgr. /vii/. PREV DISCUSSION... /issued 423 PM CDT THU MAY 26 2016/ DISCUSSION... Showers and thunderstorms continue to increase in coverage across East Texas, SE Oklahoma, and SW Arkansas this afternoon. SPC continues to have a Slight Risk for SVR storms along and west of a line from Tyler,TX to Texarkana,AR. At the moment, it looks like the greatest threat of SVR weather would come in the form of damaging winds. Hail up to dime size is possible, but it appears that the hail threat will be minimum as well as any tornado threat. Showers and tstorms should diminish in coverage by late evening. On Friday, another upper level system will approach the region. A slight risk of severe thunderstorms will be possible, mainly across East Texas, Southeast Oklahoma, and Southwest Arkansas. Instability associated with enhanced low- level moisture ahead of a dry line across Texas, an approaching upper-low, and a strong low-level jet are the primary factors contributing to severe potential. Hail and damaging winds will be the main threat with isolated tornadoes possible. Heavy rainfall will also be a possibility on Friday with some areas possibly experiencing up to 4 inches, mainly across Southeast Oklahoma, Northeast Texas, and extreme Southwest Arkansas. An active weather pattern will continue across the region through the weekend and into early next week, as an upper trough develops across the SW portions of the US. Atmospheric conditions will remain high for isolated to scattered showers/tstorms to develop during the afternoon and evening hours each day...so decided to leave a chance of pops in the forecast through next week. High temperatures will remain in the mid to upper 80s and lows in the upper 60s to lower 70s through the weekend into early next week. High temperatures could approach the lower 90s across portions of the region early next week through the end of the forecast period, making for very hot and humid conditions. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 73 82 70 86 / 70 60 50 40 MLU 72 84 69 86 / 60 50 40 60 DEQ 69 79 67 84 / 60 70 60 30 TXK 70 81 68 85 / 60 70 60 40 ELD 71 81 68 85 / 50 60 50 50 TYR 72 81 70 86 / 70 70 60 30 GGG 71 81 70 86 / 70 70 60 30 LFK 73 83 72 88 / 70 60 50 50 && .SHV Watches/Warnings/Advisories... AR...None. LA...None. OK...None. TX...None. && 29/07/20
Hazardous weather outlook, May 26, 12:12 PM CDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1212 PM CDT THU MAY 26 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-271715- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1212 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY. SOME STORMS MAY BECOME SEVERE ACROSS NORTHEAST TEXAS...SOUTHWEST ARKANSAS...AND SOUTHEAST OKLAHOMA LATER THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT...BUT ISOLATED TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE IN SOME STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND THUNDERSTORMS WILL EXTEND INTO FRIDAY WITH A FEW SEVERE STORMS POSSIBLE DURING THE AFTERNOON ACROSS SOUTHEAST OKLAHOMA...NORTHEAST TEXAS AND PORTIONS OF SOUTHWEST ARKANSAS. LOCALLY HEAVY RAINFALL...DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE THE MAIN THREATS. AFTERNOON SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH MOST OF THE WEEKEND AND INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE POSSIBLE THIS AFTERNOON. 20
In the hours before
Special weather statement, May 26, 3:42 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
342 PM CDT THU MAY 26 2016
TXZ149-150-152-262130-
CHEROKEE TX-RUSK TX-NACOGDOCHES TX-
342 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RUSK...NORTHWESTERN
NACOGDOCHES AND EASTERN CHEROKEE COUNTIES UNTIL 430 PM CDT...
AT 341 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ALTO...OR 10 MILES SOUTHEAST OF RUSK...MOVING NORTH AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RUSK...ALTO...PONTA...MORRILL...SACUL...NEW SALEM...
NEW SUMMERFIELD...REKLAW...LILBERT AND LINWOOD.
LAT...LON 3202 9512 3199 9501 3199 9498 3196 9481
3157 9496 3161 9517
TIME...MOT...LOC 2041Z 192DEG 29KT 3167 9505
PALMERSpecial weather statement, May 26, 5:18 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
518 PM CDT THU MAY 26 2016
TXZ152-165-262300-
ANGELINA TX-NACOGDOCHES TX-
518 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ANGELINA AND
NORTHWESTERN NACOGDOCHES COUNTIES UNTIL 600 PM CDT...
AT 517 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WELLS...OR 17 MILES WEST OF NACOGDOCHES...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NACOGDOCHES...TRAWICK...DOUGLASS...SACUL...POLLOK...CUSHING...
APPLEBY...CENTRAL...LILBERT AND LOONEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3129 9490 3132 9490 3134 9496 3138 9495
3142 9500 3153 9487 3155 9490 3158 9489
3157 9492 3158 9492 3170 9497 3172 9496
3174 9497 3176 9497 3176 9493 3178 9496
3185 9493 3174 9459 3129 9488
TIME...MOT...LOC 2217Z 203DEG 21KT 3152 9493
19Special weather statement, May 26, 5:53 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
553 PM CDT THU MAY 26 2016
ARZ073-LAZ004-262330-
UNION AR-CLAIBORNE LA-
553 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND NORTHEASTERN CLAIBORNE PARISHES UNTIL 630
PM CDT...
AT 552 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF HOMER...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...LISBON...HEW HOPE...CORNEY LAKE...ANTIOCH AND
SUMMERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3301 9269 3301 9273 3293 9272 3276 9279
3279 9299 3310 9293 3306 9267
TIME...MOT...LOC 2252Z 194DEG 18KT 3285 9287
19Special weather statement, May 26, 5:55 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
555 PM CDT THU MAY 26 2016
LAZ013-019-021-262345-
CALDWELL LA-JACKSON LA-WINN LA-
555 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JACKSON...
NORTHWESTERN CALDWELL AND NORTHEASTERN WINN PARISHES UNTIL 645 PM
CDT...
AT 554 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF CLARKS...OR 13 MILES WEST OF COLUMBIA...MOVING
NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VIXEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3198 9225 3203 9241 3229 9233 3229 9231
3228 9231 3228 9228 3224 9210
TIME...MOT...LOC 2254Z 199DEG 17KT 3207 9231
19Special weather statement, May 26, 6:41 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
641 PM CDT THU MAY 26 2016
ARZ073-270015-
UNION AR-
641 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 715 PM
CDT...
AT 640 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAWSON...OR 9 MILES EAST OF EL DORADO...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALION...LAWSON...URBANA...MORO BAY STATE PARK...HILLSBORO AND PIGEON
HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3307 9245 3316 9264 3337 9255 3333 9252
3332 9252 3333 9250 3332 9249 3333 9248
3332 9246 3331 9247 3330 9246 3329 9247
3327 9244 3328 9238 3330 9235 3328 9234
3328 9233 3326 9232 3328 9230 3326 9229
TIME...MOT...LOC 2340Z 208DEG 13KT 3319 9251
19Special weather statement, May 26, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
721 PM CDT THU MAY 26 2016
LAZ014-021-270100-
OUACHITA LA-CALDWELL LA-
721 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL AND SOUTH CENTRAL
OUACHITA PARISHES UNTIL 800 PM CDT...
AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CLARKS...OR NEAR COLUMBIA...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...CLARKS...GRAYSON...LUNA...FONDALE...VIXEN...BOSCO...
RIVERTON AND KELLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3208 9190 3209 9191 3207 9193 3206 9191
3193 9199 3193 9210 3200 9231 3215 9231
3243 9222 3235 9201 3228 9203 3227 9199
3223 9201 3221 9199 3219 9201 3220 9197
3217 9198 3216 9190 3212 9188 3212 9187
TIME...MOT...LOC 0021Z 203DEG 29KT 3203 9214
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:01 PM CDT | Special Weather Statement | SHV | Angelina | 59 min |
| May 26, 9:52 PM CDT | Special Weather Statement | SHV | Sabine, San Augustine | 38 min |
| May 26, 10:30 PM CDT | Special Weather Statement | SHV | Sabine | 45 min |
| May 27, 4:41 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 16 hr |
| May 27, 11:34 AM CDT | Areal Flood Advisory | SHV | Angelina, Cherokee, Nacogdoches, San Augustine, Shelby | 3 hr |
| May 27, 12:23 PM CDT | Special Weather Statement | SHV | San Augustine | 37 min |
| May 27, 12:34 PM CDT | Special Weather Statement | SHV | Sabine, San Augustine | 41 min |
| May 27, 1:15 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 45 min |
| May 27, 1:27 PM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 5 days |
| May 27, 1:29 PM CDT | River Flood Warning | SHV | Gregg | 4 days |
| May 27, 1:29 PM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 72 hr |
| May 27, 1:39 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 51 min |
| May 27, 1:46 PM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 29 days |
| May 27, 1:51 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 23 days |
| May 27, 1:51 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 28 days |
| May 27, 1:52 PM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 32 days |
| May 27, 1:52 PM CDT | River Flood Warning | SHV | Angelina, Jasper, Polk, Tyler | 8 days |
| May 27, 1:56 PM CDT | Flash Flood Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 3 hr |
| May 27, 2:24 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 66 min |
| May 27, 5:35 PM CDT | Special Weather Statement | SHV | Angelina, Nacogdoches, San Augustine | 40 min |
| May 26, 7:46 PM CDT | Special Weather Statement | SHV | Bossier, Caddo | 44 min |
| May 26, 8:18 PM CDT | Areal Flood Advisory | SHV | Caldwell | 117 min |
| May 26, 8:46 PM CDT | Special Weather Statement | SHV | Bossier, Caddo, De Soto | 44 min |
| May 26, 11:24 PM CDT | Special Weather Statement | SHV | Grant, Natchitoches | 66 min |
| May 27, 12:51 AM CDT | Special Weather Statement | SHV | Grant, Natchitoches, Sabine | 54 min |
| May 27, 2:29 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches | 61 min |
| May 27, 3:05 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 55 min |
| May 27, 3:35 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Natchitoches, Ouachita and 1 more | 55 min |
| May 27, 4:32 PM CDT | Flash Flood Warning | SHV | Grant, Natchitoches, Sabine | 3 hr |
| May 27, 5:46 PM CDT | Special Weather Statement | SHV | Caddo | 29 min |
| May 27, 6:40 PM CDT | Special Weather Statement | SHV | Caddo | 50 min |
Nearby
Special Weather Statements in Louisiana, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.